Couldn't find what you looking for?

TRY OUR SEARCH!



i took this medication that contained sulfas and i had an allergic reaction, it hada happen before but i didnt realize it was for the pills till the 3rd time. i ve got hives in my hand and leg, it was a bit weird because they were at the same location each time, but they got worst the last time, i still have like bruises, i had to put some cortison cream, um my question is what do i have to do to 4 those bruises to get off, cause my skin peels of , and its been like 2 months since i took that pill.

Loading...

You should call your doctor immediately to have the sores/bruises looked at. You need to rule out "Stevens Johnson Syndrome". It's a rare reaction, but has to be ruled out because it can be serious, even fatal if left untreated.

Also, some creams contain sulfa. So whether you're using over-the-counter or prescribed cream, call your pharmacist too (even if your doctor says the cream is ok; sometimes pharmacists see more of the bad reactions).

Good Luck!
Reply

Loading...